Electron. J. Diff. Eqns., Vol. 2008(2008), No. 102, pp. 1-6.

Existence of positive solutions for a singular p-Laplacian Dirichlet problem

Wenshu Zhou

By a argument based on regularization technique, upper and lower solutions method and Arzela-Ascoli theorem, this paper shows sufficient conditions of the existence of positive solutions of a Dirichlet problem for singular p-Laplacian.

Submitted December 17, 2007. Published July 30, 2008.
Math Subject Classifications: 34B18.
Key Words: p-Laplacian; singularity; positive solution; regularization technique.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Wenshu Zhou
Department of Mathematics, Dalian Nationalities
University, 116600, China
email: pdezhou@126.com, wolfzws@163.com

Return to the EJDE web page